MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH X3 TRIATHLON CS INSERT #6 13MM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO

STRYKER ORTHOPAEDICS-MAHWAH X3 TRIATHLON CS INSERT #6 13MM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Model Number 5531-G-613
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Pain (1994)
Date of Event 01/21/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Patient underwent primary right tka outside cors scope.On (b)(6), 2021 the patient was revised for mechanical loosening.Patient presented with pain and signs of pji.Was revised on (b)(6), 2022.All components exchanged.
 
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.Catalog numbers and lot codes of other devices listed in this report: 5510f502 triathlon cr fem comp #5 r-cem lot ll27a, 5520-b-600 triathlon prim tib baseplate - cemented lot a3x4tb, 5550-g-360-e triathlon symmetric x3 patella lot 0lvn.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.

Brand Name
X3 TRIATHLON CS INSERT #6 13MM
Common Device Name
PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-LIMERICK
raheen business park
limerick NA
EI   NA
Manufacturer Contact
diana rogers
210 centennial avenue
centennial park, elstree
borehamwood WD6 3-SJ
UK   WD6 3SJ
2082386500
MDR Report Key15976780
Report Number0002249697-2022-01824
Device Sequence Number12502697
Product Code MBH
UDI-Device Identifier07613327045949
UDI-Public07613327045949
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K141056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2022
Device Model Number5531-G-613
Device Catalogue Number5531G613
Device Lot NumberLFP861
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/19/2022
Initial Report FDA Received Date12/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/22/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age54 YR
Patient SexMale
Patient Weight75 KG